×

Found 33 Documents (Results 1–33)

100
MathJax

Plane gravitational waves in spatially-homogeneous models of type-(3.1) Stäckel spaces. (English. Russian original) Zbl 1431.83022

Russ. Phys. J. 62, No. 2, 292-301 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Fiz. 62, No. 2, 96-102 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Rolling symmetric spaces. (English) Zbl 1354.94017

Nielsen, Frank (ed.) et al., Geometric science of information. Second international conference, GSI 2015, Palaiseau, France, October 28–30, 2015. Proceedings. Cham: Springer (ISBN 978-3-319-25039-7/pbk; 978-3-319-25040-3/ebook). Lecture Notes in Computer Science 9389, 550-557 (2015).
PDF BibTeX XML Cite
Full Text: DOI

A metrized duality theorem for Markov processes. (English) Zbl 1337.68186

Jacobs, Bart (ed.) et al., Proceedings of the 30th conference on the mathematical foundations of programming semantics (MFPS XXX), Ithaca, NY, USA, June 12–15, 2014. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 308, 211-227, electronic only (2014).
PDF BibTeX XML Cite
Full Text: DOI

Exact solutions of Einstein’s field equations. 2nd ed. (English) Zbl 1057.83004

Cambridge Monographs on Mathematical Physics. Cambridge: Cambridge University Press (ISBN 0-521-46136-7/hbk; 978-0-511-53518-5/ebook). xxix, 701 p. (2003).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification